Noncommutative independence in the infinite braid and symmetric group

H...............H

Show simple item record

dc.contributor.author Köstler, Claus Michael
dc.contributor.author Gohm, Rolf
dc.date.accessioned 2012-11-07T10:03:51Z
dc.date.available 2012-11-07T10:03:51Z
dc.date.issued 2012-11-07
dc.identifier.citation Köstler , C M & Gohm , R 2012 , ' Noncommutative independence in the infinite braid and symmetric group ' Banach Center Publications , vol 96 , pp. 193-206 . en
dc.identifier.issn 0137-6934
dc.identifier.other PURE: 176805
dc.identifier.other dspace: 2160/7904
dc.identifier.uri http://hdl.handle.net/2160/7904
dc.description Gohm, R., Köstler, C. (2012). Noncommutative independence in the infinite braid and symmetric group. Banach Center Publications, 96 pp. 193-206. en
dc.description.abstract This is an introductory paper about our recent merge of a noncommutative de Finetti type result with representations of the infinite braid and symmetric group which allows to derive factorization properties from symmetries. We explain some of the main ideas of this approach and work out a constructive procedure to use in applications. Finally we illustrate the method by applying it to the theory of group characters. en
dc.format.extent 14 en
dc.language.iso eng
dc.relation.ispartof Banach Center Publications en
dc.title Noncommutative independence in the infinite braid and symmetric group en
dc.type Text en
dc.type.publicationtype Article (Journal) en
dc.identifier.doi http://dx.doi.org/10.4064/bc96-0-12
dc.contributor.institution Mathematics and Physics en
dc.contributor.institution Institute of Mathematics & Physics (ADT) en
dc.description.status Peer reviewed en


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search Cadair


Advanced Search

Browse

My Account